Vol. 5, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Subscriptions
Editorial Board
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2157-5452 (e-only)
ISSN: 1559-3940 (print)
An urn model associated with Jacobi polynomials

F. Alberto Grünbaum

Vol. 5 (2010), No. 1, 55–63
Abstract

We consider an urn model leading to a random walk that can be solved explicitly in terms of the well-known Jacobi polynomials.

Keywords
random walks, urn models, Jacobi polynomials, orthogonal polynomials
Mathematical Subject Classification 2000
Primary: 33C45, 60J10
Secondary: 60G99
Milestones
Received: 26 August 2009
Revised: 13 December 2009
Accepted: 13 December 2009
Published: 31 January 2010
Authors
F. Alberto Grünbaum
Department of Mathematics
University of California
Berkeley, CA 94720
United States